# SDR EISA20010148

- Difficulty date: December 5, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727-200
- Aircraft serial: 22460
- Aircraft time: 53,120 hours, 27,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 658251714
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING #7 FLAP TRACK FWD SUPPORT FITTING CRACKED.FOUND WHILE ACC. ROUTINE CARD 458, PLACED ON N/R CARD 3489.CORRECTIVE ACTION:REMOVED AND REPLACED FITTING IAW B727 MM 20-80-1
